# SDR VTZA98132

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 2170 · Humidity Control System
- Part: Filters
- Part number: 7536893
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6693 - IAD-JAX - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LAV SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED ACM'S COALESAR BAGS AND DUCTING FOR EVIDENCE OF OIL AND REMOVED AND REPLACED ACM WATER FILTERS.  MAINTENANCE GROUND RAN AIRCRAFT OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
